| Catalog Number |
150400203 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
12/21/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Medical records received 17 june 2019 and were reviewed 15 october 2019 for mdr reportability.On unknown date, the patient underwent total right knee arthroplasty due to unknown diagnoses.There was no history, nor operative notes included in the patient¿s medical information.A sticker page located on page 12/13, indicated the patient had been implanted with attune components and competitor cement in the primary operation.On (b)(6) 2015, the patient underwent a left knee revision due to pain and flexion instability.The surgeon offered no concerns with any of the implanted components.The tibial and the femoral components were revised.The patellar component was not revised.The patient was implanted with a competitor system and there were no complications to the procedure.Doi: unknown.Dor: (b)(6) 2015.(rt knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.